Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Note on the trivial zeros of Dirichlet $L$-functions
HTML articles powered by AMS MathViewer

by Tom M. Apostol PDF
Proc. Amer. Math. Soc. 94 (1985), 29-30 Request permission

Abstract:

The trivial zeros of Dirichlet $L$-functions are located without use of the functional equation.
References
  • Tom M. Apostol, Introduction to analytic number theory, Undergraduate Texts in Mathematics, Springer-Verlag, New York-Heidelberg, 1976. MR 0434929
  • Karl Prachar, Primzahlverteilung, Springer-Verlag, Berlin-G├Âttingen-Heidelberg, 1957 (German). MR 0087685
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11M20
  • Retrieve articles in all journals with MSC: 11M20
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 29-30
  • MSC: Primary 11M20
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781049-8
  • MathSciNet review: 781049